# SDR 7SSA2015110501

- Difficulty date: September 5, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N615MS
- Make and model: Amd FALCON900EX
- Aircraft serial: 160
- Aircraft time: 2,131 hours, 1,423 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Bolt
- Condition: Missing
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE, RECEIVED THE, NO TAKEOFF, CALL OUT AT 80 KNOTS & ABORTED THE TAKEOFF ROLL.  ON THE PDU THE OTBD SLAT PORTION SHOWED RED.  DURING THE TROUBLESHOOTING THE TECHNICIANS NOTICED THAT WHEN THE SLATS WERE DEPLOYED THE LT OTBD SLAT COULD BE MOVED SLIGHTLY CAUSING THE RED INDICATION ON THE PDU.  DISCOVERED ONE OF THE BOLTS FOR THE SLAT SWITCH STOP PLATE WAS MISSING.  INSPECTED THE SURROUNDING AREA & FOUND NO DAMAGE.  INSTALLED THE MISSING BOLT & THE ACFT WAS RELEASED.  THE AREA THIS IS LOCATED IN IS NOT ABLE TO BE SEEN EASILY DURING THE COURSE OF ROUTINE MX.
